# SDR DALA2023052604214

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 104,806 hours, 15,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 CREW REST EMERGENCY EXIT SIGN-SMALL RUNNING MAN INOP. CORRECTIVE ACTION: REPLACED SMALL RUNNING MAN CREW REST EMERGENCY EXIT SIGN PER B767 MM 33-51 (4797495)
